Volume 18, Number 4
Previous Issue Next Issue

Karine Genevey

J. Comp. Math., 18 (2000), pp. 337-352

Preview Full PDF 212 1894 Abstract

Li Heng Wang & Huo Yuan Duan

J. Comp. Math., 18 (2000), pp. 353-364

Preview Full PDF 207 1854 Abstract

Hua Dai & Peter Lancaster

J. Comp. Math., 18 (2000), pp. 365-374

Preview Full PDF 214 1979 Abstract

Li Rong Chen & De Gui Liu

J. Comp. Math., 18 (2000), pp. 375-386

Preview Full PDF 232 1878 Abstract

Chong Hua Yu & O. Axelsson

J. Comp. Math., 18 (2000), pp. 387-402

Preview Full PDF 208 1913 Abstract

Yin Wei Zhan

J. Comp. Math., 18 (2000), pp. 403-412

Preview Full PDF 210 1940 Abstract

Yi Du Yang

J. Comp. Math., 18 (2000), pp. 413-418

Preview Full PDF 207 1922 Abstract

Shuang Suo Zhao, Zhang Hua Luoguo & Feng Zhang

J. Comp. Math., 18 (2000), pp. 419-430

Preview Full PDF 206 1761 Abstract

Yi Fa Tang

J. Comp. Math., 18 (2000), pp. 431-438

Preview Full PDF 205 1955 Abstract

Jin Yun Yuan & Xiao Qing Jin

J. Comp. Math., 18 (2000), pp. 439-448

Preview Full PDF 208 1919 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard